Homology of twisted tensor products
Doklady Akademii Nauk, Tome 222 (1975) no. 5, pp. 1041-1044
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_5_a7,
author = {V. A. Smirnov},
title = {Homology of twisted tensor products},
journal = {Doklady Akademii Nauk},
pages = {1041--1044},
year = {1975},
volume = {222},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_5_a7/}
}
V. A. Smirnov. Homology of twisted tensor products. Doklady Akademii Nauk, Tome 222 (1975) no. 5, pp. 1041-1044. http://geodesic.mathdoc.fr/item/DAN_1975_222_5_a7/